Connectedness and compactness of weak efficient solutions for vector equilibrium problems
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1225-1233
Printed November 1, 2011
Xian Jun Long and Jian Wen Peng
Chongqing Technology and Business University, Chongqing Normal University
Abstract : In this paper, without assumption of monotonicity, we study the compactness and the connectedness of the weakly efficient solutions set to vector equilibrium problems by using scalarization method in locally convex spaces. Our results improve the corresponding results in [X. H. Gong, Connectedness of the solution sets and scalarization for vector equilibrium problems, J. Optim. Theory Appl. $\bf 133$ (2007), 151--161].
Keywords : vector equilibrium problem, weak efficient solution, scalarization, existence, connectedness
MSC numbers : 49J40, 90C31
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd